Citation: Eric. "MDMA: An Experience with Ecstasy (exp9391)". Erowid.org. Sep 12, 2001. erowid.org/exp/9391
||(pill / tablet)
I've been using X for about a year. I think I over did it the first year because that is what I seem to only want to do. It was almost a daily ritual. I hated the crash so I would take more the next day I wake up just to kill it. Of course it only lasted until the pills wore off. Eventually, I started to get a lot of side effects; ringing in the ears, dizziness, nausea, sensitive to bright lights, and passing out. I had to de-tox myself. My friends to me to go to the hospital but I didn't. For the next 5 days I felt like I was just about to die. I could not leave my bed. If I even opened my eyes I would throw up. Sounds would be 3 times above normal. I couldn't it. I stood up and the room would just spin uncontrolably. Eventually, I did it. I broke it. Now I use it maybe once a month. But now if I do more than 3 pills (light-medium) the after effects (crash) would be more than I remember it as. I would also pass out.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.